# SDR MWEA97613

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND TEMPORARY REPAIR ON FORWARD BAY PIT DOOR JAMB BETWEEN 2 AND 3 STOP AT STATION 427 AND STATION 370.  MTC REPAIRED IAW NR1 01715 REFERENCING DOUGLAS TELEX WHICH REFERENCED SRM 53-05 FIG 4A.
